# SDR IPXA2016072106118

- Difficulty date: July 7, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA3816501
- Condition: Corroded
- Location: Bs 575-585
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :2C,  INTERCOSTAL CORRODED BEYOND LIMITS IN LT A/C COMPT, BS 575 - 585 LONGERON 42L.   REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG ACA3816 AND SRM 51-31-01.
